# SDR NI6R201409110020

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N758HS
- Make and model: Cessna R172K
- Aircraft serial: R1723114
- Aircraft time: 4,448 hours
- Engine: Cont IO360KB
- Engine time: 4,448 hours
- Propeller: Mcauly 2A34C203
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: SA1741005239
- Condition: Wrong Part
- Location: Lt Mlg
- Part time: 800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG FAIRING CHAFING FUSELAGE.  DETERMINED THAT AFTERMARKET FAIRING PRODUCED BY UNDER PMA SA-1741005-239 TO BE MADE OF FIBERGLASS, AND AFTER APPROXIMATELY 800 FLIGHT HOURS, IT CHAFED THROUGH THE .051 SHEET METAL FUSELAGE SKIN IN SEVERAL CONTACTING AREAS. ENGINEERING DISPOSITION WAS REQUIRED TO EFFECT REPAIR OF ACFT.
